Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Depo now for 12 years. I haven't had a period since and have not gained any weight due to the shot. I recommend this shot to anyone.

Loading...

I too thought everything was ok with my Depo after 7 yrs use. The manufacturer doesn't rcommend usage more than 2 yrs, have you had a Bone scan?
I used Depo from 1999 - 2006 on my G.P's advice that it was perfectly 'safe' and had no side effects other than no periods. In September '06 after reading online risks I demanded a Bone Density Scan and to my horror Depo has caused Osteoporosis. I am 30 yrs old!! My skeleton is equal to that of a 70 yr old woman thanks to Depo. I had no period for 7 yrs, my oestrogen levels are now exremeley low and indicate I've gone through early menopause, my G.P refuses to test for this at this stage. I also had 4 stone weight gain - wich I have now lost with extreme dedication, mood swings, blurred vision, chronic abdominal pain, lack of lubrication , exhaustion and more. The G.P never informed me these were side effects so I continued with the Depo unaware it was the cause for. On a friends advice '06 I Googled Depo side effects, what I found was shocking. If your on Depo, look up the side effects, go to the manufactureres website - pfizer.com, GET a copy of the patent info sheet, this is no good for you. I've been off it 4 months and no period yet, I have terrible hot flashes in the night & wake up saturated in sweat in the groin area, I have sore nipples now. Stomach pain has ceased and still losing weight mind. Do your research, DON'T rely on your G.P to tells you, they don't seem to know. This is serious.
Reply

Loading...